It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Adderall is the only med that worked for me that I've tried so far. I have tried Concerta, Focalin, and Adderall XR with no luck. I don't believe Ritalin will work being it is in the same family as Concerta & Focalin...the Adderall type medications are the ones that seem to help me. I need something strong. From what I have read..nothing is quite as strong as it.

I still don't understand how 4 months of adderall being in my system can suddenly cause this problem out of nowhere. My body was already adjusted to it. The only other thing I can think of to hopefully change this is that I switched to caffeinated coffee around the same time as well. I have a good 2 to 3 cups a day (I guess caffeine IS addictive after all! haha!) I went from having decaf on occasion, to then switching to caffeinated and being hooked. lol I guess I forgot how much better it is than decaf. This usually doesn't change my skin but maybe it is too much stimulation to take with adderall.

Addprogrammer you seem to know your stuff with this subject. Do you think if this is the adderall doing it, that lowering my dose may help? I am on 30mg which is fine for me but I CAN get by with 20 if I needed to. Technically I could even get by with 15 bare minimum.





All times are GMT -7. The time now is 03:36 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!